# SDR C8GA20030013

- Difficulty date: May 13, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 56,796 hours, 37,535 cycles
- Engine: Pwa JT8D17
- Engine time: 51,459 hours, 33,259 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 717 FROM ELP TO STL. THE NR 2 ENGINE WOULD NOT ACHIEVE TAKE-OFF POWER. TAKE-OFF WAS STOPPED, AIRSPEED HAD NOT COME OFF "PEG" AT THE TIME TAKE-OFF WAS STOPPED AND ONLY MINIMAL BRAKES WERE USED. AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT. PERFORMED ENGINE RUN-UP TO TAKE-OFF POWER ON NR 2 ENGINE, ACCOMPLISHED FUEL CONTROL TRIM ADJUSTMENT IAW MM 71-00-30. OPERATIONAL CHECKS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
